| Catalog Number |
778426 |
| Medical Device Problem Codes |
Material Fragmentation (1261); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the physician performed a ureteral stent placement procedure, inserting stent model 778426, one week after placement, the stent dislodged from the patient¿s body, and the patient returned to the hospital for reinsertion of a ureteral stent.